# SDR SIMA20180422002

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 34,161 hours, 30,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-10-000-801-A, AND 33-50-10-400-801-A-A.  OPS CHECKED GOOD.
